# SDR REXA2015032100340

- Difficulty date: March 21, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 16,035 hours, 10,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT A PUFF OF SMOKE FOLLOWED BY WHAT APPEARED TO BE TINY METALLIC PIECES CAME OUT OF FIRST OFFICERS SIDE AIR GASPER.  CLEAR BURNING SMELL, ALSO NOTED FOR ABOUT A MINUTE.  ENGS WERE APPROX 60% N1.  LT PAC PLACED ON DEFERRAL IAW MEL 21-51-01B CATEGORY C JCN 3182584-1.  PLACARD INSTALLED, COMPLIED WITH PROCEDURES, MX NOTIFIED & ENTERED IN MMO2.  R & R LT ACM IAW AMM 21-51-08.  LEAKS & OPERATIONS TESTED GOOD AT THIS TIME.  REMOVED FROM MMO2 & MX NOTIFIED.  THIS CLEARED MEL.
